Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Burning while having bowel movements, blood and mucus in stool, acidity and stomach pain. Remedy?

My stool is a yellow/orange color some times a little reddish. burns when it comes out. its not solid, but its not completely watery either, it has slimy ( mucus maybe?) in it. i ts been doing this for over a week. i keep having acid come up in my throat . and my stomach will not settle for anything. i also have a dull ache in the upper part of my stomach that has been there for months.
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Acid coming up your month could be a gastro esophageal reflux related problem, this mostly requires an upper GI endoscopy for evaluation and started on treatment depending upon the endoscopy findings, and mucous in stools is a protective process, u need to see if after eating any specific food does this occur, sometimes few gastritis like problems can also cause this, hence getting evaluated with an upper G I endoscopy n treating the cause would be a better option but seeing your private physcian is better because pain in the abdomen should be examined personally and evaluated, burning sensation plus blood while defecating can be sometimes be because any acidic food consumption or infective changes in your bowels, it should be examined and local applicant gels/ creams can be given depending on the examination findings.
Answered: Tue, 9 Sep 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor